# SDR 05FDEA00971

- Difficulty date: April 12, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC8104501
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON HORIZONTAL STAB LEFT BORE NR 24L FOUND EXCEEDED LIMITS.   REPAIRED AS PER FEDEX EA 1-5510-82952.
